MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCP BUTTON HOOK PLATE/ 15MM/ LEFT/ STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCP BUTTON HOOK PLATE/ 15MM/ LEFT/ STERILE; PLATE, FIXATION, BONE
Catalog Number 04.112.914S
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
Study no: no information provided: clinical adverse event received for pain/discomfort/prominence: device and procedure (relatedness).Device related: related.Procedure related: not related.Date of event: 04-04-2025.Date of implant: (b)(6) 2025.Date of revision: no information provided.Device location: left.Treatment/impact: no action taken.
 
Additional Manufacturer Narrative
Additional information has been received, the previously reported event is no longer considered reportable at this time as there was no failure of the device.No further follow-ups will be sent.

Brand Name
2.7MM TI VA LCP BUTTON HOOK PLATE/ 15MM/ LEFT/ STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22214486
Report Number8030965-2025-06001
Device Sequence Number8148489
Product Code HRS
UDI-Device Identifier07612334214843
UDI-Public(01)07612334214843
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.112.914S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA.; UNK - SCREWS: TRAUMA.; UNK - SCREWS: VA LOCKING.; UNK - SCREWS: VA LOCKING.
Patient SexUnknown